MathSciNet Relay Station
MathSciNet bibliographic data
MR158427 (28 #1650) 60.30 (62.45)
Brayton, Robert King On the asymptotic behavior of the number of trials necessary to complete a set with random selection. J. Math. Anal. Appl. 7 1963 31–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement